# SDR DXTA2024070112224

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 5,272 hours, 3,436 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EVACUATION FLOOR PATH LIGHT UNDER SEAT 8 IS INOPERATIVE. AT REQUEST OF MCC, CHARGED BATTERY FOR 30 MINUTES. LIGHT REMAINS INOP.   GAINED ACCESS TO AIRCRAFT AND TURNED ON EMER LIGHTS, NOTING THE SEAT 8 TOE KICK LIGHT WAS NOT ILLUMINATING. TURNED OFF EMER LIGHTS AND PERFORMED GVI OF THE LIGHT AREA WITH NO OBVIOUS DEFECTS NOTED. REMOVED 4(EA) SEAT SHROUD PANELS PLUS THE UNDER-SEAT DRAWER AND DRAWER SHROUD REF IMM 25-20-21. INSPECTED CABIN LIGHT ELEMENT AND WIRING NOTING THE BLACK WIRE HAD BROKEN FREE OF THE CONNECTOR. DISCONNECTED CABIN LIGHT ELEMENT AND CONNECTED A REPLACEMENT ELEMENT FOR TROUBLESHOOTING PURPOSES. TURNED ON THE AIRCRAFT EMER LIGHTS NOTING THAT THE SEAT 8 LIGHT WAS NOW WORKING PROPERLY. TURNED OFF THE EMER LIGHTS AS REQUIRED. REMOVED FAULTY CABIN LIGHT ELEMENT P/N CLE109-01-30 S/N 269001336 AND INSTALLED NEW CABIN LIGHT ELEMENT P/N CLE109- 01-30 S/N: 202400000005627 REF IMM 25-20-21. INSTALLED UNDER-SEAT DRAWER AND SEAT PANELS REF IMM 25-20-21. PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECK REF MM 33-50-00 WITH NO DEFECTS NOTED.
